Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Taking a bath after monistat

Premium Questions

doctor1 MD

Hi! I used Monistat 1 today. I was just wondering how long I should wait before having intercourse? It was a very mild case but I want to make sure I'm doing what I'm suppose to. ...

doctor1 MD

bought a monistat 3 day treatment. Took 2 days..it burned! then didn't use the 3rd day. I'm still itchy ...

doctor1 MD

Can I take monistat after taking tinidazole ...

doctor1 MD

I had intercourse after using monistat 1. Is that dangerous? ...

doctor1 MD

I have a yeast infection that won't go away even after using Monistat and then the pill. What could it be? ...

Public Forum Discussions

doctor1 MD

I have a yeast infection and I took monistat 1 yesterday. The discharge changed from the white cottage cheese color I had before the medication to a yellowish cottage cheese. Is this the medicine ...

doctor1 MD

I used the one dose treatment of Monistat and I read before hand that my yeast infection should clear up in roughly seven days. Well I am on day six and majority of my symptoms have cleared. What ...

doctor1 MD

About two weeks ago I upped the dosage of my Effexor. I also had to take antibiotics for a vaginal bacteria infection. A few days ago I had what I think was a yeast infection. I took Monistat ...

doctor1 MD

it is a lot and only started after the Monistat 1. It’s been about two to three weeks. Please help:( ...I began to feel itchy down there so I took Monistat 1. I then started to bleed down there. At first ...

doctor1 MD

I had a yeast infection that I could not get rid of, I used dose after dose of monistat, I finally got rid of the yeast infection, but now I have been on my period everyday since also prior to this I ...

doctor1 MD

I took monistat 1 about 7 hours ago and I woke up about an hour ago and went to go clean myself up and realized I’m extremely swollen it feels like I’m getting turned inside out, I took 2 Benadryl and I have ...

doctor1 MD

I started Monistat 1 treatment yesterday afternoon for what I thought was a yeast infection with mild itching and white discharge. Now today, the color discharge seems yellowish. Is that normal? ...

doctor1 MD

I started taking monistat 3 today to help treat my yeast infection. it is the first time I have used this type of cream for a yeast infection. Anyway, a few hours after using this, I notice that I ...

doctor1 MD

concerned. Should I continue taking the Monistat? ... went to my doctor and he said it was a yeast infection so I took monistat vaginal cream for it ...

doctor1 MD

hi a couple days ago i took monistat 3 and everything was fine; after the 2nd treatment,i accidentally missed a day to take the last one. I finally did take the last one last night and now I m seeing ...

Mobile Questions and Answers

doctor1 MD

Yes you can use. Monistat is an anti fungal medicine.

doctor1 MD

Unlikely... But menstrual hormone disturnbances that delay periods can be the cause. Regards

doctor1 MD

Yes it can be possible that it is side effect of monistat 1, for this side effect consult your doctor and take some other ointment or medication . Hit thanks if it is useful.